Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Classes of transformations and bordering transformations


Author: D. G. Bourgin
Journal: Bull. Amer. Math. Soc. 57 (1951), 223-237
Errata, Volume 57: Bull. Amer. Math. Soc., Volume 58, Number 6 (1952), 696--696
MathSciNet review: 0042613
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1951-09511-7
PII: S 0002-9904(1951)09511-7